Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Leg rash, swelling, stomach pain, headache after taking Calpol, Alerid, Combiflam

my daughter is 6 year old 14 feb i give half calpole tab650 for fever after two days i found that some red colour rashes on her leg but next day i saw more like in thies and under waist doctor suggest alried syrup 5ml daily in a day i give 30 ml in 6day i saw rashes was finished but in 7 day my wife give cmbiflame for ear pain next day rashes again come i give again alrid to my daughter and rashes less and start stomach pain headache sweeling on legs what is the problem
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response

Your daughter seems to be having intolerance or allergic response to paracetamol which is the active drug in both calpol 650 and combiflam.

Please avoid giving her paracetamol or any such medicine which has paracetamol in it, as much as possible.

Her immune system may not be strong enough now to tolerate the medicine.

Please consult her pediatrician before you give her any medicine and give the right dosage to avoid any side effects.

Hope this helps.

Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor